Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 243, NWS North Platte, NE

July 8, 2013Holt County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 8, 2013, 8:14 PM CDT for Holt County, Rock County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2013, 8:14 PM CDT (01:14 UTC)
Expired
Jul 8, 2013, 9:00 PM CDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Holt County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 127 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 8:14 PM CDTTSTM WND GST 601 S Bassett, NEESTIMATED WINDSPEEDS OF 60 PLUS LASTED OVER A HALF HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 4:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
907 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
2096 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WUUS53 KLBF 090114
SVRLBF
NEC089-149-090200-
/O.NEW.KLBF.SV.W.0243.130709T0114Z-130709T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT MON JUL 8 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 900 PM CDT

* AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BASSETT...
  AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT AND STUART.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 279.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 174 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS THE AREA. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4279 9917 4242 9910 4245 9957 4270 9962
TIME...MOT...LOC 0114Z 254DEG 12KT 4260 9948

HAIL...<.75IN
WIND...60MPH

$$

STOPPKOTTE
1 follow-up statement
264 
WWUS53 KLBF 090141
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT MON JUL 8 2013

NEC089-149-090151-
/O.CAN.KLBF.SV.W.0243.000000T0000Z-130709T0200Z/
HOLT NE-ROCK NE-
841 PM CDT MON JUL 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROCK AND NORTHWESTERN
HOLT COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

LAT...LON 4279 9917 4242 9910 4245 9957 4270 9962
TIME...MOT...LOC 0141Z 254DEG 12KT 4262 9936

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:37 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 8, 6:37 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT MON JUL 8 2013

.SYNOPSIS...
ISSUED AT 312 PM CDT MON JUL 8 2013

BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN ROCKIES AND SOUTHERN
PLAINS TODAY. SHORT WAVE RIDING THE PERIPHERAL OF THE
RIDGE...CROSSING THE ROCKIES THIS AFTERNOON...WITH THE LEADING EDGE
NOW PUSHING INTO SE WY. STALLED SURFACE BOUNDARY STRETCHES EAST/WEST
ACROSS THE STATE...THEN PUSHES NORTH TO A LOW OVER SE MONTANA.
MEANWHILE A SECOND LOW IS LOCATED OVER NE COLORADO AND A TRAILING
TROUGH TO THE S/SSW.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 312 PM CDT MON JUL 8 2013

AS THE SHORT WAVE MOVES EAST TONIGHT EXPECT THUNDERSTORMS TO
FIRE...SOME REACHING SEVERE LIMITS. WHILE TEMPS ARE ONLY AROUND 90
TO THE MID 90S...A MOISTURE RICH ENVIRONMENT EXISTS...MORNING
SOUNDING HAD PWATS NEAR 1.40 INCHES. THIS IS 129% OF NORMAL AND
ABOVE THE 75 PERCENTILE. LATEST LAPS HAS ERODED MOST OF THE
CAP...AND STORMS ARE BEGINNING TO DEVELOP OVER THE PANHANDLE. THIS
AREA WILL CONTINUE TO EXPAND AND STRENGTHEN WITH THE SUPPORT OF THE
WAVE MOVING ACROSS WY. THUS EXPECTING ANOTHER ROUND OF SEVERE
WEATHER. DECENT SHEAR SHOULD ALLOW FOR STORMS TO SPIN WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY THREAT. EARLY ON WITH DISCREET
CELLS AN ISOLATED TORNADO CAN NOT BE RULED OUT. AS THE EVENING
PROGRESS THE STORMS WILL LIKELY CONGEAL INTO AN MCS AND CONTINUE TO
MOVE EAST.

BEHIND THE MCS RICH MOISTURE WILL EXIST ACROSS THE AREA. THIS
MORNING ACROSS MUCH OF THE EASTERN CWA HAD SOME FOG DEVELOP AND SEE
A SIMILAR SET UP TONIGHT. HAVE INCLUDED PATCHY FOG FOR NOW...AND
WILL MONITOR FOR POSSIBLE LOCALLY DENSE FOG. SOME OF THE MOS
GUIDANCE DOES HAVE VSBY DOWN TO 1SM SO HAVE ADDITIONAL CONFIDENCE OF
FOG DEVELOPMENT.

TOMORROW THE RIDGE WILL RETROGRADE SLIGHTLY WESTWARD...CENTERING
MORE OVER THE FOUR CORNERS. THIS WILL RESULT IN MORE OF NW FLOW
ALOFT. MEANWHILE A WEAK SFC COLD FRONT WILL MOVE INTO THE AREA. MOST
OF THE DAY EXPECT THE CAP TO HOLD...HOWEVER AS THE FRONT PUSHES
EAST...THE CHANCE INCREASES FOR MORE STORMS DEVELOPMENT. GENERALLY
EXPECT STORMS TO HOLD OFF UNTIL MID TO LATE AFTERNOON. AHEAD OF THE
FRONT TEMPS WILL STILL BE WARM...WITH 90S AND MAYBE A 100 DEGREE
READING ACROSS FAR SW NEB.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 312 PM  CDT MON JUL 8 2013

FOR TUES NIGHT...RELATIVELY SIGNIFICANT COLD FRONT WILL PUSH THROUGH
THE FCST AREA AS A RESULT OF A FAIRLY PTENTIAL UPPER PV ANOMALY
MOVING ACROSS THE NORTHERN PLAINS. TIMING IS A BIT IN QUESTION AS
MODELS GENERALLY HAVE THE FRONT THROUGH THE AREA BY 00Z WED. BEST
LOW LEVEL MOISTURE APPEARS TO POOL IN NORTHEASTERN NEB INTO ERN SD
AND HENCE BETTER CAPE RESIDE AHEAD OF THE FRONT THERE. GOOD DEEP
LAYER SHEAR WOULD ALSO BE PRESENT SHOULD THUNDERSTORM DEVELOPMENT
OCCUR...HOWEVER BEST  LOW LEVEL FORCING APPEARS TO OUTSIDE OF THE
FCST AREA. STILL HAVE INCLUDED SMALL CHCS IN SOUTHERN FRINGES OF
FCST AREA TO ACCOUNT FOR POTENTIAL SLOWER FRONTAL PASSAGE AND WITH
THE FRONT STALLING. UPPER RIDGE REBOUNDS QUICKLY WED AS NEXT
SIGNIFICANT LONG WAVE TROUGH PUSHES INTO THE PAC NW. SOME INTIAL
CHANCE FOR SHRA OR ISOLATED TSRA WED IN UPSLOPE POST-FRONTAL FLOW.
HOWEVER MODELS TYPICALLY OVER PLAY THIS POTENTIAL AS POST-FRONTAL
DEVELOPMENT USUALLY FAVORS THE HIGHER TERRAIN FURTHER WEST SO
CONFIDENCE IN THIS SCENARIO NOT HIGH...AND ADDING TO THIS IS FAIRLY
DRY LOW LEVELS AS PROGGED BY FCST SOUNDINGS. SO ANY DEVELOPMENT THAT
OCCURS FURTHER WEST SHOULD STRUGGLE AS IS PUSHES EWD. STRONG UPPER
RIDGE BUILDS IN FOR LATE WED INTO THURSDAY SO WITH WARMING TEMPS
ALOFT AND BEST LARGE SCALE ASCENT LOCATED WELL NORTH OF THE AREA A
DRY FCST IS IN PLACE FOR THURSDAY. MAX TEMPS WED WILL BE HELD DOWN
THOUGH STILL NEAR AVE FOR THIS TIME OF YEAR WITH SOME CLOUD COVER
AND THE COOLER AIR BEING RECIRCULATED IN UPSLOPE ERLY/SERLY FLOW.
HOWEVER...THE REBOUND QUICKLY THURSDAY INTO FRIDAY.

FOR FRIDAY THROUGH MONDAY...UPPER RIDGE BEGINS TO BREAK DOWN AS THE
NEXT LONG WAVE TROUGH IN THE NORTHERN STREAM PUSHES EASTWARD FROM
THE PAC NW. THE CENTRAL PLAINS REMAIN UNDER THE RIDGE AS IT GETS
KNOCKED DOWN AND ZONAL FLOW DEVELOPS OVER THE NORTHERN PLAINS FOR
THE WEEKEND. LEAD SHORT WAVE WILL MOVE QUICKLY ACROSS CENTRAL CANADA
AND WILL DRIVE A FRONT SOUTHWARD...BUT WILL HAVE A HARD TIME
PROGRESSING THROUGH THE STRONG UPPER RIDGE. CONFIDENCE LOW ON
POTENTIAL FOR LOW LEVEL FORCING SUFFICIENT TO OVERCOME MID LEVEL CAP
BUT THE EXCEPTION MAY BE IN NORTHWESTERN PORTION OF THE AREA CLOSER
TO STALLED FRONTAL BOUNDARY. FOR SATURDAY BOUNDARY REMAINS ACROSS
THE AREA BUT DESPITE DECENT LOW LEVEL MOISTURE CAPE IS LACKING WITH
WARM MID LEVEL TEMPS. CONVECTIVE INITIATION SAT MAY BE FURTHER NORTH
AND CLOSER TO WHERE UPPER LEVEL FORCING CAN INDUCE BETTER LOW LEVEL
CONVERGENCE...AND THEN DEVELOPMENT ALONG THE FRONT IN NEBR WOULD BE
ASSOCIATED WITH STORM INTERACTION. CONFIDENCE IS AGAIN NOT HIGH BUT
POTENTIAL IS BETTER THAN FRIDAY. SUNDAY SEEMS THE BEST POTENTIAL AS
FRONTAL BOUNDARY AGAIN REMAINS ACROSS THE AREA BUT AS ANOTHER
SIGNIFICANT PV ANOMALY PASSES ACROSS THE NORTHERN PLAINS THERE
SHOULD BE BETTER DEEP LAYER ASCENT AND WITH AN ERLY FLOW IN THE LOW
LEVELS THERE SHOULD BE BETTER DEEP LAYER SHEAR TO SUSTAIN
DEVELOPMENT. AVERAGE CONFIDENCE FOR THUNDERSTORM DEVELOPMENT FOR
SUNDAY. TEMPS THROUGH THE PERIOD WILL REMAIN WELL ABOVE AVE FRIDAY
AND SATURDAY AS RIDGE REMAINS OVERHEAD...BUT WILL COOL BY MONDAY
AS THE UPPER RIDGE BREAKS DOWN AND ASSUMING MORE CLOUD COVER
ASSOCIATED WITH ANY CONVECTIVE DEVELOPMENT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 635 PM CDT MON JUL 8 2013

EXPECT SCATTERED THUNDERSTORMS THROUGH 01Z AT THE KVTN
TERMINAL...AND FROM 01Z THROUGH 03Z AT THE KLBF TERMINAL THIS
EVENING. SKIES WILL GRADUALLY CLEAR BY LATE EVENING...AND WILL
PERSIST THROUGH TUESDAY MORNING. CLOUDINESS WILL BE ON THE
INCREASE TUESDAY AFTERNOON WITH SCATTERED MID CLOUDS AON 7000 FT
AGL POSSIBLE. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...EXCEPT IN
THE VICINITY OF THUNDERSTORMS WHERE SOME VARIABLE GUSTS TO 40 KTS
ARE POSSIBLE. WINDS ON TUESDAY WILL BE FROM THE NORTHWEST AT 10 TO
15 KTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...JWS
AVIATION...CLB
Hazardous weather outlook, Jul 8, 3:32 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT MON JUL 8 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CDT MON JUL 8 2013 /232 PM MDT MON JUL 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AN ACTIVE SEVERE WEATHER DAY IS EXPECTED BEGINNING EARLY THIS
EVENING AND CONTINUING THROUGH THE OVERNIGHT HOURS. VERY LARGE
HAIL AND WIND DAMAGE ARE THE PRIMARY THREAT. EARLY THIS EVENING
AN ISOLATED TORNADO IS POSSIBLE.

THE AREA OF GREATEST CONCERN FOR SEVERE WEATHER IS GENERALLY
ALONG AND NORTH OF NEBRASKA HIGHWAY 2 WITH THE RISK FOR SEVERE
WEATHER INCREASING NORTHWARD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. STORM DEVELOPMENT COULD
COMMENCE ACROSS WESTERN NEBRASKA DURING THE AFTERNOON AND MOVE
EAST AND SOUTHEAST.

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THE
EVENING. THE AREA OF CONCERN IS WESTERN NEBRASKA AS A WARM FRONT
LIFTS NORTH THROUGH THE REGION. LARGE HAIL AND WIND DAMAGE ARE
THE CONCERN BOTH DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jul 8, 6:23 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             9 N SPRINGVIEW          42.96N 99.75W
07/08/2013  M1.25 INCH       KEYA PAHA          NE   PUBLIC

            PUBLIC SAID HAIL LASTED FOR A HALF HOUR.

&&

JGOMEZ
Special weather statement, Jul 8, 6:46 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT MON JUL 8 2013

NEZ022-056-090045-
DEUEL NE-GARDEN NE-
546 PM MDT MON JUL 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN AND DEUEL
COUNTIES UNTIL 645 PM MDT...

AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
CHAPPELL TO 9 MILES SOUTH OF LODGEPOLE...AND MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CHAPPELL...
  BIG SPRINGS...
  INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
  WINDLASS HILL...
  ASH HOLLOW STATE HISTORICAL PARK...
  BARTON...
  GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 107.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Local storm report, Jul 8, 6:50 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     FUNNEL CLOUD     8 SE BURTON             42.83N 99.48W
07/08/2013                   KEYA PAHA          NE   STORM CHASER

&&

CBUTTLER
Local storm report, Jul 8, 7:33 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
733 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     8 S AINSWORTH           42.43N 99.86W
07/08/2013  E80 MPH          BROWN              NE   FIRE DEPT/RESCUE

&&

BTAYLOR
Local storm report, Jul 8, 7:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     3 SW AINSWORTH          42.52N 99.90W
07/08/2013                   BROWN              NE   LAW ENFORCEMENT

            NUMEROUS REPORTS OF DOWNED TREES AND POWER LINES AROUND
            THE AINSWORTH AREA. A BARN HAS BEEN DAMAGED 3 MILES
            SOUTHWEST OF AINSWORTH.

&&

BTAYLOR
Local storm report, Jul 8, 7:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT MON JUL 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HEAVY RAIN       10 W JOHNSTOWN          42.57N 100.25W
07/08/2013  M2.75 INCH       CHERRY             NE   PUBLIC

            2.75 INCHES OF RAIN FELL WITHIN 30 MINUTES.

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:34 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock41 min
Jul 8, 8:50 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan40 min
Jul 8, 9:46 PM CDTSevere Thunderstorm WarningLBFCherry59 min
Jul 8, 10:11 PM CDTSevere Thunderstorm WarningLBFFrontier49 min
Jul 9, 5:15 PM CDTTornado Warning Tornado observedLBFCuster45 min
Jul 9, 5:51 PM CDTSevere Thunderstorm WarningLBFCuster54 min
Jul 9, 6:02 PM CDTSevere Thunderstorm WarningLBFCuster58 min
Jul 9, 6:53 PM CDTSevere Thunderstorm WarningLBFCuster67 min
Jul 9, 6:59 PM CDTSevere Thunderstorm WarningLBFFrontier61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.